MathSciNet Relay Station
MathSciNet bibliographic data
MR2683464 60F05 (60G48)
Podolskij, Mark; Vetter, Mathias Understanding limit theorems for semimartingales: a short survey. Stat. Neerl. 64 (2010), no. 3, 329–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement